# SDR CA050830008

- Difficulty date: August 30, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Agusta A109A2
- Engine: Allsn 250C20B
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Skid
- Part number: 1090372231
- Condition: Corroded
- Location: Tail
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TAIL SKID BROKEN DUE TO CORROSION.
